Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 8, Number 45

All articles in this issue are freely accessible.

On modified divided differences. I
Gertrude Blanch.
Math. Comp. 8 (1954), 1-11
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059625
A minimum problem solved by mesh methods
G. C. Best.
Math. Comp. 8 (1954), 11-13
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0059074
A modification of the Aitken-Neville linear iterative procedures for polynomial interpolation
M. C. K. Tweedie.
Math. Comp. 8 (1954), 13-16
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0060304
Recent Mathematical Tables
Math. Comp. 8 (1954), 16-27
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Mathematical Tables—Errata
Math. Comp. 8 (1954), 28-29
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Unpublished Mathematical Tables
Math. Comp. 8 (1954), 29-30
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Automatic Computing Machinery
Math. Comp. 8 (1954), 30-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Other Aids to Computation
Math. Comp. 8 (1954), 44-45
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Notes
Math. Comp. 8 (1954), 46-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Query
Math. Comp. 8 (1954), 51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 8 (1954), 51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions